The second-order quasilinear elliptic equations with Gilbarg-Serrin matrix and nonlinear contraction semigroups. Part 2. Construction of nonlinear contraction semigroups

This paper deals with the connection between elliptic equations with Gilbarg-Serrin matrix and the generalized parabolic problems.

Publication year: 
2008
Issue: 
3
УДК: 
571.986
С. 150–158, укр., Бібліогр.: 2 назви.
References: 

1. Кухарчук М.М., Яременко М.І. Про однозначну розв’язність рівняння (λ−ad2)u=f // Наукові вісті НТУУ “КПІ”. — 2007. — № 3. — С. 150—156.
2. Komura Y. Nonlinear semi-groups in Hilbert space // J. Math. Soc. Japan. — 1967. — 19, N 4. — P.

AttachmentSize
2008-3-19.pdf258.08 KB

Тематичні розділи журналу

,